# SDR AUS20030026

- Difficulty date: January 14, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Doug C-54E
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 5234753136
- Condition: Corroded
- Location: Nacelle
- Part time: 22,755 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT NACELLE UPPER INBOARD SKIN CORRODED BETWEEN SKIN AND SUPPORTING STRUCTURE.
